# SDR SWIA201128730

- Difficulty date: November 27, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 21,831 hours, 18,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strut
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 6369)  RELAMPED EMERGENCY LIGHT.
